If you need an accessible version of this item please contact JSTOR User Support

A Simpler Proof that Compact Metric Spaces are Supercompact

Charles F. Mills
Proceedings of the American Mathematical Society
Vol. 73, No. 3 (Mar., 1979), pp. 388-390
DOI: 10.2307/2042369
Stable URL: http://www.jstor.org/stable/2042369
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Simpler Proof that Compact Metric Spaces are Supercompact
Preview not available

Abstract

We give a simpler proof that every compact metric space is supercompact.

Page Thumbnails

  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390